RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1997, Volume 61, Issue 2, Pages 163–178 (Mi mz1492)  

On the algebraic geometry of $S$-duality

B. V. Karpov

Moscow State Institute of Electronics and Mathematics

Abstract: This paper deals with algebro-geometric questions arising in the verification of the $S$-duality conjecture for supersymmetric Yang–Mills quantum field theories in the four-dimensional case. We describe all the cases for the gauge groups of rank 1 and 2, where the Gell-Man–Law beta-function is either zero or negative, and point out some series of such cases for gauge groups of arbitrary rank. Realization of one of these series on the complex projective plane demonstrates a relationship with exceptional bundles.

DOI: https://doi.org/10.4213/mzm1492

Full text: PDF file (262 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1997, 61:2, 133–145

Bibliographic databases:

UDC: 512.723
Received: 07.10.1996

Citation: B. V. Karpov, “On the algebraic geometry of $S$-duality”, Mat. Zametki, 61:2 (1997), 163–178; Math. Notes, 61:2 (1997), 133–145

Citation in format AMSBIB
\Bibitem{Kar97}
\by B.~V.~Karpov
\paper On the algebraic geometry of $S$-duality
\jour Mat. Zametki
\yr 1997
\vol 61
\issue 2
\pages 163--178
\mathnet{http://mi.mathnet.ru/mz1492}
\crossref{https://doi.org/10.4213/mzm1492}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1619990}
\zmath{https://zbmath.org/?q=an:1084.14503}
\transl
\jour Math. Notes
\yr 1997
\vol 61
\issue 2
\pages 133--145
\crossref{https://doi.org/10.1007/BF02355724}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1997XM39800017}


Linking options:
  • http://mi.mathnet.ru/eng/mz1492
  • https://doi.org/10.4213/mzm1492
  • http://mi.mathnet.ru/eng/mz/v61/i2/p163

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:137
    Full text:54
    References:18
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019